I would say just keep going slowly. You might have this for a day or so. If longer, I would contact the doctor and let them know that you are going through withdrawals. If they are really bothersome now, I would call. You might have jumped to this milligram too quickly.
I had the same effects when trying to stop effexor once, it was horrible. I am going off effexor again, only onto pristiq at the same time.
I know what you mean about the electrical jolts when moving your eyes too fast. I had that on effexor occasionally. It was if I could hear my eyes move. I didn't like that at all. There was a woosh sound kind of. There is a name for that, I believe they call it brain zaps, not positive though.
I hope that you come off of the medication okay. Are you going on another medication? Or just going off of meds all together?
You know that you are welcome to start a thread of your own if you would like. This is an old thread, and members might not read it. It is totally up to you. Whatever you are comfortable with.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies